RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1946, Volume 10, Issue 2  


On intrinsically perfect methods of summation
V. Darevsky
97
On Cauchy's problem for parabolic systems of differential equations
S. Brook
105
On the general problem of the potential theory
D. Sherman
121
On the theory of the equation $y\dfrac{\partial^2z}{\partial x^2}+\dfrac{\partial^2z}{\partial y^2}=0$
F. Frankl
135
On characteristic roots of stochastic matrices
N. Dmitriev, E. Dynkin
167
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019